Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dry eye syndrome, used Visine eye whitening drops, prominent veins, yellow discoloration. Are the veins permanent?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1036 Questions
Hi, im a 19year old female. I was recently diagnosised with dry eye syndrome. I know that was a side effect of a medication that I was taking. Its been a month since Ive discontinued the medication, and have also stoped using visine eye whitening drops. Although my eyes arnt 'blood shot' anymore due to the rebound redness of the eyedrops, however, the veins in my eyes still very prominent. I have also noticed a slight yellow discolouration too. My question is, are the veins perminent? and the yellow in my eyes too? Thank you for your time!
Posted Wed, 3 Oct 2012 in Vision and Eye Disorders
Answered by Dr. N. K. Misra 7 hours later
Thanks for sending your query to us.
I would differ slightly wiith your approach of using Visine in your case.The treatment of choice in your case would be lubricant drops.I am sure those drops have already been used by you and these are the drops which you should use.
It will be another few weeks that effects on your eye will subside and will start returnig back to normal.
The yellow discoloration tends to occur without dry eye also and we have to keep an eye on its progress.
Visine is a temporory vasoconstrictor of the blood vassels and does not have any permanent benifet.
Some more time and you will be fine.
In case of any problem please do get back to me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor